Computational & Applied Mathematics
On-line version ISSN 1807-0302
ZHOU, Weijun and ZHANG, Li. Global convergence of a regularized factorized quasi-Newton method for nonlinear least squares problems. Comput. Appl. Math. [online]. 2010, vol.29, n.2, pp. 195-214. ISSN 1807-0302. http://dx.doi.org/10.1590/S1807-03022010000200006.
In this paper, we propose a regularized factorized quasi-Newton method with a new Armijo-type line search and prove its global convergence for nonlinear least squares problems. This convergence result is extended to the regularized BFGS and DFP methods for solving strictly convex minimization problems. Some numerical results are presented to show efficiency of the proposed method. Mathematical subject classification: 90C53, 65K05.
Keywords : factorized quasi-Newton method; nonlinear least squares; global convergence.